# SDR 0600669868

- Difficulty date: April 2, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 63,894 hours, 60,601 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

FOLLOWING TAKEOFF, THE CREW NOTED THAT THE LEFT HYDRAULIC SYSTEM QUANTITY DROPPED TO ZERO.  NO MENTION OF EITHER SYSTEM PRESSURE INDICATIONS.  COM PROCEDURES WERE COMPLIED WITH AND THE FLIGHT CONTINUED TO SCHEDULED DESTINATION.  LANDING AT DTW WAS UNEVENTFUL AND MAINTENANCE FOUND A HYDRAULIC LINE FROM THE FORWARD SOLENOID VALVE SPLIT OPEN AND SPRAYING FLUID.  THE LINE, ENGINE DRIVEN PUMP, AND FILTERS WERE ALL REPLACED.  THE SYSTEM WAS RESERVICED, LEAK AND PRESSURE CHECKED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
